| Catalog Number |
99400-002505 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio replaced the device's battery pins, power pcb assembly, and battery power wire harness as a precautionary measure.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that they were using this device to take a patient's blood pressure reading and the device unexpectedly powered off.They swapped the device's batteries and were able to power it back on, but the device unexpectedly powered off again while attempting to take the blood pressure reading.There were no reports of any adverse effects to the patient as a result of the reported issue.The customer informed physio-control that no patient information is available.